# SDR SIMA200634203

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 13,466 hours, 12,249 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH, EMERGENCY DECLARED.
